Change search
ReferencesLink to record
Permanent link

Direct link
Study of the validity of the phase-integral connection formula for potential barriers of arbitrary thickness
KTH, School of Engineering Sciences (SCI), Mechanics.ORCID iD: 0000-0003-0149-341X
2006 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 47, no 7Article in journal (Refereed) Published
Abstract [en]

The validity of the phase-integral connection matrix for potential barriers is discussed in a concrete way for a particular parabolic barrier, for the symmetric Eckart-Epstein barrier, and for the inverted Morse potential, when the first-order phase-integral approximation is used.

Place, publisher, year, edition, pages
2006. Vol. 47, no 7
Keyword [en]
URN: urn:nbn:se:kth:diva-15884DOI: 10.1063/1.2218979ISI: 000239423800031ScopusID: 2-s2.0-33746819502OAI: diva2:333926
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Thylwe, Karl-Erik
By organisation
In the same journal
Journal of Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link